# SDR JJBA20120903001

- Difficulty date: September 3, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 30,540 hours, 41,925 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT THE CREW NOTICED THE EMERGENCY EXIT SIGN OVER THE MAIN CABIN DOOR DID NOT ILLUMINATE UPON TESTING.  GROUND MX CREW REPLACED THE EMERGENCY LIGHT BATTERIES AND CONDUCTED AN OPS CHECK WHICH PRODUCED SATISFACTORY RESULTS.  THE ACFT WAS RETURNED TO SERVICE.
